Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 38, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Sep 20, 2010, 3:41 AM MDT for 17 counties in Colorado. It took effect at Sep 20, 2010, 2:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2010, 3:41 AM MDT (09:41 UTC)
- In effect from
- Sep 20, 2010, 2:00 PM MDT
- Expired
- Sep 20, 2010, 8:44 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Otero County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.7 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5813 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
039 WWUS85 KPUB 200941 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 341 AM MDT MON SEP 20 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FOR FIRE WEATHER ZONES 220...221...222...223...224...225...226 AND 227...WHICH INCLUDES THE CENTRAL MOUNTAINS...THE SAN JUAN MOUNTAINS...THE SAN LUIS VALLEY...THE SOUTHERN MOUNTAINS...PIKES PEAK AND ALL OF EL PASO COUNTY...FROM 2 PM UNTIL 9 PM THIS EVENING. THIS RED FLAG WARNING IS FOR DRY LIGHTNING... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING ACTIVITY. VERY LITTLE IF ANY RAIN HAS OCCURRED ACROSS THE DISTRICT IN THE LAST SEVERAL WEEKS. A STRONG WEATHER DISTURBANCE WILL MOVE ACROSS THE REGION TODAY PRODUCING QUITE A BIT OF CLOUD TO GROUND LIGHTNING ACTIVITY. THE COMBINATION OF THE LIGHTNING ACTIVITY AND DRY FUELS COULD ALLOW FOR SEVERAL NEW FIRE STARTS TO DEVELOP. IN ADDITION TO THE LIGHTNING THREAT...STRONG GUSTY WINDS WILL OCCUR WITH THE STORMS. THE GREATEST CHANCE FOR DRY CLOUD TO GROUND LIGHTNING ACTIVITY WILL BE NORTH OF A LINE FROM...WOLF CREEK PASS...TO ALAMOSA...TO CANON CITY...AND THEN EASTWARD ACROSS ALL OF EL PASO COUNTY. COZ220>227-210145- /O.NEW.KPUB.FW.W.0038.100920T2000Z-100921T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY- 341 AM MDT MON SEP 20 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 220...221...222...223...224...225... 226 AND 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226 AND 227. * DRY LIGHTNING IS EXPECTED WITH THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. * OUTFLOW WINDS OF 20 TO 40 MPH WILL BE POSSIBLE IN AND AROUND ANY THUNDERSTORM ACTIVITY. * IMPACTS...SEVERAL NEW FIRE STARTS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ASSOCIATED WITH THE DRY CLOUD TO GROUND LIGHTNING ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HODANISH
2 follow-up statements
406 WWUS85 KPUB 202028 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 228 PM MDT MON SEP 20 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 232...WHICH INCLUDES THE CENTRAL MOUNTAINS...THE SAN JUAN AND LA GARITA MOUNTAINS...THE SAN LUIS VALLEY...THE SOUTHERN MOUNTAINS...PIKES PEAK AND EL PASO...PUEBLO...EASTERN HUERFANO...WESTERN LAS ANIMAS...CROWLEY...AND OTERO COUNTIES...FROM 2 PM UNTIL 9 PM THIS EVENING. THIS RED FLAG WARNING IS FOR DRY LIGHTNING... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING ACTIVITY. THIS RED FLAG WARNING HAS BEEN EXPANDED TO INCLUDE THE I-25 CORRIDOR AS WELL AS CROWLEY AND OTERO COUNTIES. VERY LITTLE IF ANY RAIN HAS OCCURRED ACROSS THE DISTRICT IN THE LAST SEVERAL WEEKS. A STRONG WEATHER DISTURBANCE IS CURRENTLY MOVING ACROSS THE AREA AND HAS BEEN PRODUCING LIGHTNING ACROSS THE MOUNTAINS. LIGHTNING IS ALSO EXPECTED TO SPREAD ACROSS PORTIONS OF THE ADJACENT PLAINS AS WELL. GIVEN THE DRY FUELS AND LACK OF RAINFALL...FIRE STARTS WILL BE POSSIBLE FROM DRY LIGHTNING...ESPECIALLY TO THE NORTHWEST OF A LINE FROM ARLINGTON TO LA JUNTA TO TRINIDAD. RELATIVE HUMIDITIES HAVE DROPPED TO BETWEEN 15 AND 20 PERCENT ACROSS THE I-25 CORRIDOR EASTWARD TO LA JUNTA...AND LIGHTNING IGNITIONS MAY BE MORE EFFICIENT IN THIS REGION. ERRATIC WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS AS WELL...WHICH COULD LEAD TO RAPID RATES OF FIRE SPREAD. COZ228>232-210300- /O.EXA.KPUB.FW.W.0038.000000T0000Z-100921T0300Z/ PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- CROWLEY COUNTY-OTERO COUNTY- 228 PM MDT MON SEP 20 2010 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 228...229...230...231 AND 232... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 228...229...230...231 AND 232. * DRY LIGHTNING IS EXPECTED WITH THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. * OUTFLOW WINDS OF 20 TO 40 MPH WILL BE POSSIBLE IN AND AROUND ANY THUNDERSTORM ACTIVITY WITH LOCALIZED GUSTS UP TO 50 MPH POSSIBLE. * IMPACTS...SEVERAL NEW FIRE STARTS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ASSOCIATED WITH THE DRY CLOUD TO GROUND LIGHTNING ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ220>227-210300- /O.CON.KPUB.FW.W.0038.000000T0000Z-100921T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY- 228 PM MDT MON SEP 20 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 220...221...222...223...224...225...226 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225...226 AND 227. * DRY LIGHTNING IS EXPECTED WITH THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. * OUTFLOW WINDS OF 20 TO 40 MPH WILL BE POSSIBLE IN AND AROUND ANY THUNDERSTORM ACTIVITY. * IMPACTS...SEVERAL NEW FIRE STARTS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ASSOCIATED WITH THE DRY CLOUD TO GROUND LIGHTNING ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
818 WWUS85 KPUB 210244 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 844 PM MDT MON SEP 20 2010 ...RED FLAG WARNING HAS BEEN CANCELLED... .THE DRY LIGHTNING THREAT HAS DIMINISHED AS THUNDERSTORMS HAVE MOVED EAST OF THE REGION. IN ADDITION...RELATIVE HUMIDITIES HAVE BEGUN TO INCREASE WHILE SURFACE WINDS HAVE DECREASED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. COZ220>232-210345- /O.CAN.KPUB.FW.W.0038.000000T0000Z-100921T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- 844 PM MDT MON SEP 20 2010 ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 220...221...222...223... 224...225...226 AND 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. THE DRY LIGHTNING THREAT HAS DIMINISHED AS THUNDERSTORMS HAVE MOVED EAST OF THE REGION. IN ADDITION...RELATIVE HUMIDITIES HAVE BEGUN TO INCREASE WHILE SURFACE WINDS HAVE DECREASED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Sep 20, 3:33 AM MDT, 8 minutes earlier.
Area forecast discussion, Sep 20, 3:33 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 333 AM MDT MON SEP 20 2010 .SHORT TERM... (TODAY AND TONIGHT) MAIN CONCERN IS FIRE WX (DRY LIGHTNING) CURRENTLY... AS OF 3 AM...WELL DEFINED LEE TROUGH WAS NOTED OVER THE EASTERN PLAINS. AREAS GENERALLY E OF A LINE FROM KLHX TO KTAD WERE QUITE WARM...TEMPS IN THE 70S...AND IT WAS QUITE BREEZY...WINDS GUSTING TO ~30 MPH. OTHERWISE...SKIES WERE CLEAR OVER THE REGION. WAT VAP SHOWS QUITE A BIT OF DRY AIR ALOFT IN ADVANCE OF A BROAD 500 MB TROUGH WHICH IS APPROACHING THE REGION. TODAY AND TONIGHT... MAIN CONCERN IS CG LIGHTNING AND THE DRY CONDITIONS IN THE MTNS AND GREATER PIKES PEAK REGION. IT HAS NOT RAINED IN THE HIGHER TRRN IN QUITE A WHILE. ADDITIONALLY...STORMS TODAY IN THE MTNS ASSOCIATED WITH APPROACHING TROUGH WILL BE PREDOMINANTLY ON THE DRY SIDE. FOR THIS REGION WENT AHEAD AND HOISTED A RED FLAG WARNING FOR DRY LIGHTNING FOR ALL OF THE MTNS/VALLEYS AND GREATER PIKES PEAK REGION FROM MID AFTERNOON TODAY UNTIL MID EVENING. BOTH NAM AND LOCAL WRF SHOW A BAND OF STORMS DEVELOPING OVER THE SW MTNS AOA 21Z AND THEN MOVING EAST-NORTHEAST TOWARDS THE PIKES PEAK REGION EARLY THIS EVENING. NOT MUCH QPF NOTED WITH STORMS...BUT FORCING SHOULD BE SUFFICIENT FOR CG ACTIVITY WITH STORMS. SINCE IT HAS BEEN SO DRY IT WILL NOT TAKE TOO MUCH TO GET FIRES STARTED. WINDS AND RH VALUES ARE MARGINAL FOR FIRE WX...BUT IT IS THE LIGHTNING I AM MOST CONCERNED ABOUT REGARDING THE RED FLAG HIGHLITES. OVER THE PLAINS TODAY IT WILL BE WINDY....MAINLY E OF A LINE FROM KLHX TO KTAD. WINDS OF 25 TO 35 MPH WILL BE COMMON. ALTHOUGH IT WILL BE WINDY...RH VALUES OVER THE PLAINS WILL BE RELATIVELY HIGH...WITH MIN RH VALUES EXPECTED TO BE 15 TO 25%. FRONT WILL CROSS THE I-25 CORRIDOR LATE THIS AFTERNOON/EARLY EVENING AND PROGRESS EWD ACROSS THE PLAINS THIS EVENING. ENOUGH FORCING SHOULD BE ASSOCIATED WITH THE BOUNDARY TO GET ISOLD STORMS OVER THE PLAINS. \/HODANISH .LONG TERM... (TUESDAY THROUGH SUNDAY) ...WEDNESDAY PROMISES SOME MUCH NEEDED RAIN... MAIN STORY IN THE EXTENDED IS THE POTENTIAL FOR PRECIP WED INTO THU MORNING AS A PROGRESSIVE TROUGH MOVES THRU THE NRN ROCKIES. LATEST NCEP GUIDANCE HAS COME INTO LINE WITH THE EARLIER EURO RUNS THAT AMPLIFY THE SYSTEM NOW TAKING SHAPE S OF THE ALEUTIANS IN THE N PACIFIC. THIS WILL START BRINGING SOME MID LEVEL MOISTURE TO THE REGION ON TUE...WITH LOW GRADE POPS OVR THE SRN ZONES. ON WED THE SYSTEM WILL MOVE INTO THE GRT BASIN...AND A GOOD PLUME OF MOISTURE WILL MOVE INTO THE SWRN MTNS. HAVE RAISED POPS TO NR LIKELY FOR THE DVD LATE WED. PLAINS ALSO SEE A RESPECTABLE SHOT OF SOME MOISTURE WED EVENING AS THE BEST QG FORCING CROSSES THE CENTRAL ROCKIES. COULD EVEN SEE A STRONG STORM OR TWO OVR THE PALMER DVD OR PLAINS N OF HGHWY 50...WITH CAPE AROUND 1000 J/KG AND BULK SHEARS AROUND 40 KTS. CONVECTION SHOULD WIND DOWN THU MORN AS THE TROUGH AXIS CROSSES THE DVD AND MOVES ON TO THE GRT PLAINS. SYSTEM IS NOT PARTICULARLY COLD...BUT COULD SEE A DUSTING OF SNOW OVR THE HIGHER PEAKS BY THU MORNING. THE UPPER RIDGE OVER THE GRT BASIN AND DESERT SW REBUILDS STRONGLY AFTER THE TROUGH PASSAGE ON THU. THU AND FRI LOOK MAINLY DRY...BUT THERE COULD BE SOME RESIDUAL MOISTURE UNDER THE RIDGE...PARTICULARLY OVR THE SRN ZONES. GFS AND EC CONTINUE TO DIFFER ON HOW AMPLIFIED THE WEEKEND SYSTEM MOVING INTO THE UPPER MISS VALLEY WILL BE. LATEST GFS IS MUCH WEAKER THAN PREVIOUS SOLUTIONS...AND WHILE THE EC STILL PROGS A CLOSED LOW JUST E OF OUR CWA...IT IS FARTHER E THAN IN PREVIOUS RUNS. STILL LOOKS AS THOUGH A FRONT WILL MOVE THRU ERN CO OVR THE WEEKEND...ALTHOUGH THE IMPACT MAY BE MINIMAL PRECIP-WISE IF MOST RECENT PROGS VERIFY. ROSE && .AVIATION... FOR KALS...EXPECT BREEZY CONDITIONS IN THE VALLEY TODAY. WEST TO SW WINDS OF 15 TO 25 KNTS ARE EXPECTED BY LATE MORNING AND WILL LAST INTO EARLY EVENING. AN ISOLD TSRA IS EXPECTED...AND IF THE STORM GOES OVER THE AIRPORT...MUCH STRONGER GUSTS WILL BE POSSIBLE. TSRA WILL BE ISOLD AT BEST SO WILL NOT EXPLICITLY MENTION IN TAF FCST. WINDS WILL BECOME LIGHT WESTERLY AFTER 02Z. FOR KCOS..EXPECT MAINLY S TO SW WINDS TODAY. NOT EXPECTING WINDS TO BE TOO STRONG BUT AN OCCASIONAL GUST TO 25 KNTS CANT BE RULED OUT. FRONT WILL CROSS REGION AOA 00Z WITH WINDS SHIFTING TO A WNW COMPONENT. WILL LIKELY GET GUSTY AFTER FROPA. CANT RULE OUT AN ISOLD STORMS LATE THIS AFTERNOON/EVENING WITH STRONG OUTFLOW WINDS POSSIBLE. FOR KPUB...SIMILAR TO KCOS WITH RESPECT TO WINDS AND FROPA...BUT TSRA CHANCES MUCH LESS. \/HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR COZ220>227. && 34/44
Hazardous weather outlook, Sep 19, 6:59 PM MDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 659 PM MDT SUN SEP 19 2010 COZ058>089-093>099-210100- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 659 PM MDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION ON MONDAY AND TUESDAY. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND WIND GUSTS TO 50 MPH. SLIGHTLY BETTER COVERAGE OF STORMS IS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. IN ADDITION...A SEVERE STORM OR TWO MAY OCCUR IN THE AFTERNOON AND EVENING OVER THE EASTERN PLAINS NEAR THE KANSAS BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.